# SDR IPXA2015080992185

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,647 hours, 10,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: FS237230320000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, AFT CARGO PIT DOOR FRAME 61, FORK FITTING BETWEEN BEAM 4 AND 5 IS CRACKED.  R & R FRAME 61 FORK FITTING.
